MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1/2 X 1; OEM PATTIES & STRIPS

INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1/2 X 1; OEM PATTIES & STRIPS
Catalog Number 245406
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch #: (b)(4).A facility reported an incorrect count of surgical patty (id 245406) during initial count.There were only 9 cottonoids in the pack.It was counted twice but only 9 were counted.The products were taken off the field and a new cottonoid was opened.No patient injury reported, and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The surgical patty (id 245406 was returned for evaluation.Device history record (dhr) ¿ the batch records were reviewed for any anomalies or ncs related to the finished device, and none were identified.Failure and root cause analysis - the returned sealed sample was inspected and found to only have 9 of the expected 10 patties present.The complaint can be confirmed.Patties are produced using hybrid equipment which utilize an operator and a semi-automated assembly machine.This hybrid machine produces a stack of 10 patties which an operator then unloads and manually places on a card.The operator is to inspect each stack of 10 for proper count, cleanliness, and discoloration.The operator likely dropped a patty while wrapping the card resulting in 9 of 10 patties.Applicable operators will be retrained to properly inspect the final count.

Brand Name
BULK SURG PAT 1/2 X 1
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20015376
Report Number3014334038-2024-00166
Device Sequence Number7476135
Product Code HBA
UDI-Device Identifier10381780513391
UDI-Public10381780513391
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number245406
Device Lot Number7265878
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown